# SDR SWIA201438088

- Difficulty date: May 24, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 38,399 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE HAS LOOSE 10TH STAGE BLEED DUCT ISOLATORS.  C-CHECK,  REPLACED  ISOLATORS.
